# SDR SWAA2012021601494

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 33,533 hours, 19,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A11220
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS LOOSE AT OVERHEAD BIN.  SECURED LENS PER MM.
